# SDR REXA2014062200633

- Difficulty date: June 22, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-900-101 EMER FLASHLIGHT AT FLIGHT ATTENDANT SEAT BESIDE THE FWD LAVATORY IS BROKEN.  REMOVED BROKEN FLASHLIGHT AT FLIGHT ATTENDANT SEAT BESIDE FWD LAVATORY IAW 25-61-02-000-801-A10 & INSTALLED SERVICEABLE FLASHLIGHT IAW AMM 25-61-02-400-801-A10.
